American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Fabrice Baudoin and Michel Bonnefont. Sub-Riemannian balls in CR Sasakian manifolds. Proc. Amer. Math. Soc. 141 (2013) 3919-3924.
Abstract, references, and article information
View Article: PDF

[2] Peter Ebenfelt and Duong Ngoc Son. CR transversality of holomorphic mappings between generic submanifolds in complex spaces. Proc. Amer. Math. Soc. 140 (2012) 1729-1738. MR 2869157.
Abstract, references, and article information
View Article: PDF

[3] Jean-Charles Sunyé. A note on CR mappings of positive codimension. Proc. Amer. Math. Soc. 138 (2010) 605-614. MR 2557177.
Abstract, references, and article information
View Article: PDF

[4] Mitsuhiro Itoh, Jun Masamune and Takanari Saotome. The Serre duality theorem for a non-compact weighted CR manifold. Proc. Amer. Math. Soc. 136 (2008) 3539-3548. MR 2415038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jong-Won Oh. Local Cauchy-Riemann embeddability of real hyperboloids into spheres. Proc. Amer. Math. Soc. 135 (2007) 397-403. MR 2255286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Song-Ying Li and Hing-Sun Luk. The sharp lower bound for the first positive eigenvalue of a sub-Laplacian on a pseudo-Hermitian manifold. Proc. Amer. Math. Soc. 132 (2004) 789-798. MR 2019957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. Travis Kowalski. A hypersurface in $\mathbb{C}^2$ whose stability group is not determined by $2$-jets. Proc. Amer. Math. Soc. 130 (2002) 3679-3686. MR 1920048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1